# SDR DALA1302251521

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 73,358 hours, 11,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR LIGHTS AFT LT AND RT ARE INOPERATIVE.  MX REPLACED A BROKEN FUSE.  SYSTEM OPERATION IS NORMAL.
